Geometry of a vector field on a Riemannian manifold
Matematičeskie zametki, Tome 54 (1993) no. 5, pp. 153-155
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_54_5_a16,
author = {M. A. Cheshkova},
title = {Geometry of a vector field on a {Riemannian} manifold},
journal = {Matemati\v{c}eskie zametki},
pages = {153--155},
year = {1993},
volume = {54},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_54_5_a16/}
}
M. A. Cheshkova. Geometry of a vector field on a Riemannian manifold. Matematičeskie zametki, Tome 54 (1993) no. 5, pp. 153-155. http://geodesic.mathdoc.fr/item/MZM_1993_54_5_a16/
[1] Vedernikov S. V., “Geometriya prostranstv par”, Izvestiya BSSR, 1980; Деп. в ВИНИТИ 25.02.80, No 1454-80
[2] Gromol D., Klinberg V., Maier V., Rimanova geometriya v tselom, Mir, M., 1971
[3] Kobayasi Sh., Nomidzu K., Osnovy differentsialnoi geometrii, T. 1, Nauka, M., 1981
[4] Shouten J. A., Ricci calcelus, Berlin, 1954
[5] Mirzoyan V. A., “Ric-polusimmetricheskie podmnogoobraziya”, Itogi nauki i tekhniki. Problemy geometrii. Trudy geometricheskogo seminara, 23, VINITI, M., 1991, 29–66